×

zbMATH — the first resource for mathematics

On the restricted mean value property. (English) Zbl 0634.31002
Suppose that u is continuous in the open unit disc and has the restricted mean value property. It is shown that if u has finite boundary limits almost everywhere, and if u possesses a harmonic majorant and minorant, the difference between which has finite radial upper limits everywhere, then u is harmonic.

MSC:
31A05 Harmonic, subharmonic, superharmonic functions in two dimensions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. C. Fenton, Functions having the restricted mean value property, J. London Math. Soc. (2) 14 (1976), no. 3, 451 – 458. · Zbl 0344.31002 · doi:10.1112/jlms/s2-14.3.451 · doi.org
[2] John E. Littlewood, Some problems in real and complex analysis, D. C. Heath and Co. Raytheon Education Co., Lexington, Mass., 1968. · Zbl 0185.11502
[3] A. J. Lohwater, A uniqueness theorem for a class of harmonic functions, Proc. Amer. Math. Soc. 3 (1952), 278 – 279. · Zbl 0046.32602
[4] A. J. Lohwater, The boundary values of a class of meromorphic functions, Duke Math. J. 19 (1952), 243 – 252. · Zbl 0046.30006
[5] S. Saks, Theory of the integral, PWN, Warsaw, 1937. · Zbl 0017.30004
[6] M. Tsuji, Potential theory in modern function theory, Chelsea, New York. · Zbl 0087.28401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.